# SDR AALA202505158906

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 25,435 hours, 10,161 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED MAJOR AIRCRAFT VIBRATION CLIMBING THROUGH FL260, INDICTED AIRSPEED 320. FLIGHT CREW REDUCED THRUST AND VIBRATION DISSIPATED AROUND 290 INDICATED. NO ENGINE VIBRATIONS NOTED. MAINTENANCE FOUND THE LEFT HAND HORIZONTAL STABILIZER #6 ELEVATOR HINGE ARM END FITTING HAD EXCESSIVE PLAY AND REPLACED IT PER AMM 55-16-42.
